# SDR SWIA200617144

- Difficulty date: September 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 17,097 hours, 22,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT BURNED OUT.  REPAIRED BROKEN WIRE IN OVERHEAD BIN.  OPERATIONAL CHECKS GOOD.
